# SDR VTZA97183

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 732105A
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/SWF - FLT 6359 - DURING TAKEOFF AT 1815 HOURS ON 3-18-97, ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE TORQUE.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND ADJUSTED MAX FUEL FLOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
